# SDR SIMA20191101001

- Difficulty date: November 1, 2019
- Submitted: November 1, 2019
- Operation: Air carrier
- Aircraft: N842AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145673
- Aircraft time: 30,856 hours, 26,296 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 110049
- Part serial: 14913
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING BATTERY ASSY/ BATTERY CHARGER REPLACEMENT REQUIRED FOR BATTERY POWER SUPPLY #3-C/A-REMOVED AND REPLACED BATTERY POWER SUPPLY #3 IAW ENVOY W/C 33-700-19. OPC GOOD IAW ENVOY W/C 33-700-17. EMERGENCY LIGHTING BATTERY P/N 2013-1A S/N 83000
